# SDR DHLA200800018

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 60,897 hours, 34,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 2,693 hours, 1,724 cycles
- Component: Flap
- Component part number: 6521634131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALKAROUND, FOUND TRAILING EDGE OF LEFT WING FLAP SPLIT OPEN.  REMOVED AND REPLACED LT WING I/B TRAILING EDGE FLAP, OPS CK GOOD REF 727 MM 27-51-2.  AIRCRAFT WAS GROUNDED.
